# SDR CALA0500447

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 24,774 hours, 8,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8310U31
- Condition: Corroded
- Location: Sta 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR CUTOUT AREA CHORD CORRODED ON AFT SIDE BETWEEN STA 312 AND 328, RBL 56.  A NEW CHORD ANGLE WAS INSTALLED IAW SRM 51-40-02.
